RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Failla, Gioia

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:304
Full texts:56
References:48
E-mail:

http://www.mathnet.ru/eng/person75464
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. Failla, “On the Degree of the Kodiyalam Polynomials of a Graded Ideal in the Polynomial Ring”, Mat. Zametki, 106:1 (2019),  108–114  mathnet  elib; Math. Notes, 106:1 (2019), 108–112  isi  scopus
2012
2. G. Failla, “On Certain Loci of Hankel $r$-Planes of $\mathbb P^m$”, Mat. Zametki, 92:4 (2012),  597–608  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 544–553  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020